# SDR HEEA087800

- Difficulty date: June 12, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,241 hours
- System (JASC): 3457 · Global Positioning System
- Part: Control Unit
- Part number: N0010001
- Part serial: 213
- Condition: Intermittent
- Location: Gps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MENU BUTTON IS INTERMITTENT.
